# SDR CALA2024021200399

- Difficulty date: January 5, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N23721
- Make and model: Boeing 737724
- Aircraft serial: 28940
- Aircraft time: 78,316 hours, 28,460 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 146A61122
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) RESKIN AFT CARGO DOOR PER AMM/SRM AND OR ENGINEERING INSTRUCTIONS, REF LOG PAGES 4545120 AND 4989266. TRANSCRIBED FROM HAECO GSO NRC# 9286093.
